Racines carrées et racines cubiques
Bibliographic Data
| ID | 20325625 |
|---|---|
| Authors | Pascal Attinger (0000-0001-8905-9671, corresponding author) |
| Year | 2008 |
| Volume | 98 |
| Issue | 1 |
| Pages | 12-19 |
| Publication date | 2008-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Zeitschrift für Assyriologie und Vorderasiatische Archäologie (JOURNAL) |
| Journal identifiers | ISSN: 0084-5299 • E-ISSN: 1613-1150 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/za.2008.002 |
| OpenAlex | W4250289950 |
| Language | FR |
| References cited | 1 |
Biology · Carr · Advanced Differential Equations and Dynamical Systems · Ecology · Mathematics and Applications
| Highly cited | No |
|---|